# SDR SWAA2024082212166

- Difficulty date: July 13, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM AT TRAILING EDGE BETWEEN ORSS 273 TO ORSS 321 LOWER SURFACE AT RT WING.  REPLACED BEAM AND FASTENERS LOCATED ON TRAILING EDGE BETWEEN ORSS 273 TO ORSS 321 LOWER SURFACE AT RT WING I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A3700 SHEET 3 REV: B.  INSTALLED NEW BEAM AND FASTENERS LOCATED ON TRAILING EDGE BETWEEN ORSS 273 TO ORSS 321 LOWER SURFACE AT RT WING I.A.W B737-700 SRM 51-40-02 AND DWG 115A3700 SHEET 3 REV: B.
